# SDR YENA2018120620811

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 31,492 hours, 20,198 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536101
- Part serial: L5057
- Condition: Damaged
- Location: Rt Aft
- Part time: 33,554 hours, 21,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 395, HPN-MCO. INFLIGHT REPORTED AFT LIFE-RAFT BINDING IS UNRAVELING; REMOVED + REPLACED  R/H AFT LIFE-RAFT IAW EMM 21-66-01
